Are Allergy Medications Can Affect The Menstrual Cycle?
I want to ask for allergy medicine for itch such as bidaxtam and zoline that can affect menstruation late? Thank you
Good afternoon, thanks for asking at HealthReplies.com. The drug you mentioned contains generic mebhydrolin and dexamethasone. Both of these drugs are a combination of drugs that can be used to relieve symptoms that appear on the body due to allergies, such as watery eyes, runny nose, itching, sneezing and rashes appear on the body. Both of these drugs are included in the prescription drug class and should not be taken in the long run without doctor's advice.
Regarding your question, among the common side effects of dexamethasone are weight gain and changes in the menstrual cycle. So it could be if you experience late menstruation due to the content of this drug. However, it should also be noted that there are many factors that can affect the menstrual cycle, such as:
Stress or anxiety
Fatigue and lack of sleep
Too much activity
Sports are too extreme
A diet that is too extreme
Body weight goes up and down too dramatically
Consumption of junk food and fatty foods
Active or passive smoking
Using contraception that contains hormones
Thyroid hormone disorders
Ovarian cyst syndrome
Therefore, we suggest that you improve your lifestyle by avoiding the various factors above, and use these drugs only in accordance with the doctor's recommendations. Do not add or subtract it.
The next time you experience symptoms similar to what you are experiencing now, you should still see a doctor first before deciding to take this drug. And the thing to remember is that allergies are the best treatment is to avoid the originators. If you take the medicine but the trigger hasn't been removed, for example dust, animal dander, cosmetics, etc., then the allergic symptoms will persist. Then, if your menstrual complaints continue even after you have stopped using this medicine, check with your obstetrician. So, hopefully answering your question.